# SDR 99ZZZX2820

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856CA
- Make and model: Beech 1900D
- Aircraft serial: UE66
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 311849603
- Condition: Fluctuates
- Location: Rt Engine
- Part time: 11,695 hours
- Component: Woodward
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE TORQUE FLUCTUATION ON TAKEOFF.  GOVERNOR REPLACED WITH NEWLY OVERHAULED UNIT.  SYSTEM OPERATIONAL AND LEAK CHECKED SATISFACTORILY IAW PRATT & WHITNEY CANADA MM, CHAPTER 61-20-00.  (X)
